# SDR HEEA060633

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N800Y
- Make and model: Bell 412
- Aircraft serial: 33134
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 39563001
- Condition: Malfunctioned
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED BY ACCESSORY SHOP AND FOUND BATTERY ONLY IN SERVICE FOR TWO HOURS FROM THE VENDOR.
